Mateusz Michalek
Title
Cited by
Cited by
Year
Phylogenetic invariants for group-based models
M Donten-Bury, M Michalek
Journal of Algebraic Statistics, 2010
302010
On the toric ideal of a matroid
M Lasoń, M Michałek
Advances in Mathematics 259, 1-12, 2014
292014
Abelian tensors
JM Landsberg, M Michałek
Journal de Mathématiques Pures et Appliquées, 2015
282015
On the geometry of border rank decompositions for matrix multiplication and other tensors with symmetry
JM Landsberg, M Michałek
SIAM Journal on Applied Algebra and Geometry 1 (1), 2-19, 2017
26*2017
Secants of minuscule and cominuscule minimal orbits
L Manivel, M Michałek
Linear Algebra and its Applications 481, 288-312, 2015
222015
Geometry of phylogenetic group-based models
M Michałek
Journal of Algebra 339 (1), 339-356, 2011
222011
Real rank geometry of ternary forms
M Michałek, H Moon, B Sturmfels, E Ventura
Annali di Matematica Pura ed Applicata (1923-) 196 (3), 1025-1054, 2017
212017
A short proof of Combinatorial Nullstellensatz
M Michałek
The American Mathematical Monthly 117 (9), 821-823, 2010
212010
A lower bound for the border rank of matrix multiplication
JM Landsberg, M Michałek
International Mathematics Research Notices 2018 (15), 4722-4733, 2018
202018
On the full, strongly exceptional collections on toric varieties with Picard number three
M Lasoń, M Michałek
Collectanea mathematica 62 (3), 275-296, 2011
19*2011
Smooth monomial Togliatti systems of cubics
M Michałek, RM Miró-Roig
Journal of Combinatorial Theory, Series A 143, 66-87, 2016
182016
Secant cumulants and toric geometry
M Michałek, L Oeding, P Zwiernik
International Mathematics Research Notices 2015 (12), 4019-4063, 2015
182015
Exponential varieties
M Michałek, B Sturmfels, C Uhler, P Zwiernik
Proceedings of the London Mathematical Society 112 (1), 27-56, 2016
172016
Local equations for equivariant evolutionary models
M Casanellas, J Fernández-Sánchez, M Michałek
Advances in Mathematics 315, 285-323, 2017
15*2017
On the graph labellings arising from phylogenetics
W Buczyńska, J Buczyński, K Kubjas, M Michałek
Open Mathematics 11 (9), 1577-1592, 2013
15*2013
Spaces of sums of powers and real rank boundaries
M Michałek, H Moon
Beiträge zur Algebra und Geometrie/Contributions to Algebra and Geometry 59 …, 2018
132018
Plethysm and lattice point counting
T Kahle, M Michałek
Foundations of Computational Mathematics 16 (5), 1241-1261, 2016
122016
Quantum jumps of normal polytopes
W Bruns, J Gubeladze, M Michałek
Discrete & Computational Geometry 56 (1), 181-215, 2016
122016
Very ample and Koszul segmental fibrations
M Beck, J Delgado, J Gubeladze, M Michałek
Journal of Algebraic Combinatorics 42 (1), 165-182, 2015
122015
Low degree equations for phylogenetic group-based models
M Casanellas, J Fernández-Sánchez, M Michałek
Collectanea Mathematica 66 (2), 203-225, 2015
122015
The system can't perform the operation now. Try again later.
Articles 1–20